欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Effect of Point Source, Self-Reinforcement and Heterogeneity on the Propagation of Magnetoelastic Shear Wave

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 271-282
       
 
Hyperbolic Fibonacci and Lucas Functions, “Golden” Fibonacci Goniometry, Bodnar’s Geometry, and Hilbert’s Fourth Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 283-293
       
 
Green’s Function Technique and Global Optimization in Reconstruction of Elliptic Objects in the Regular Triangle

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 294-302
       
 
Three New Hybrid Conjugate Gradient Methods for Optimization

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 303-308
       
 
On Decompositions of Real Polynomials Using Mathematical Programming Methods

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 309-314
       
 
On the Global Convergence of the PERRY-SHANNO Method for Nonconvex Unconstrained Optimization Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 315-320
       
 
<i>L<sup>p</sup></i> Inequalities for Polynomials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 321-328
       
 
Vibration and Buckling Approximation of an Axially Loaded Cylindrical Shell with a Three Lobed Cross Section Having Varying Thickness

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 329-342
       
 
The Traveling Wave Solutions for Some Nonlinear PDEs in Mathematical Physics

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 343-347
       
 
Bianchi-Type VI<sub>0</sub> Bulk Viscous Fluid Models with Variable Gravitational and Cosmological Constants

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 3 Page: 348-354